# SDR AALA201611019014

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 54,265 hours, 23,492 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5006266
- Condition: Faulted
- Location: Zone 100
- Part time: 49,723 hours, 21,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CIDS 1 FAULT INFLIGHT WITH CABIN ELECTRICAL SMELL.  MAINTENANCE ISOLATED SMELL TO FAILED SDAC 1.  WHICH WAS REPLACED AMM 31-55-34-400-001-A.  MAINTENANCE PERFORMED JOB CARD 26L00021001.  NO ODORS NOTED.  NO CIDS FAULTS AFTER SDAC 1 REPLACEMENT.
